# SDR DALA2017083106471

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 65,701 hours, 47,364 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NLG SHOCK STRUT SEAL REPLACEMENT, FOUND METERING PIN AND INNER TUBE DAMAGED.  REMOVED AND REPLACED NLG METERING PIN, SUPPORT TUBE, RESTRICTOR SUPPORT ASSY HEAD AND LOWER STRUT PISTON ASSY IAW CMM 32-21-04 AND AMDS.
